Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A class of bilinear forms


Author: Howard A. Osborn
Journal: Trans. Amer. Math. Soc. 90 (1959), 485-498
MSC: Primary 15.00; Secondary 16.00
MathSciNet review: 0103900
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.00, 16.00

Retrieve articles in all journals with MSC: 15.00, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0103900-6
Article copyright: © Copyright 1959 American Mathematical Society